# SDR NACA202308284001

- Difficulty date: August 24, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-300
- Aircraft serial: 30563
- Aircraft time: 82,714 hours, 21,125 cycles
- Engine: Pwa PW4062
- Engine time: 1,313 hours, 520 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND #1 ENGINE #15 BLADE HAD A NICK ON LEADING EDGE. BLENDED #1 ENG FAN BLADE #15 WHICH IS 18" FROM BLADE TIP .015" WITHIN SERVICEABLE LIMITS AS PER PW AMM 72-31-02. NDT INSPECTION COMLETED.
